X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1110) 1110
Conference Proceeding (354) 354
Publication (17) 17
Book Chapter (13) 13
Dissertation (13) 13
Magazine Article (1) 1
Paper (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
linear matrix inequality (481) 481
delay-dependent (441) 441
delay-dependent stability (405) 405
stability (334) 334
delay (327) 327
robust stability (323) 323
automation & control systems (314) 314
linear matrix inequalities (309) 309
stabilization (265) 265
engineering, electrical & electronic (244) 244
criteria (243) 243
stability criteria (210) 210
stability analysis (205) 205
h-infinity control (202) 202
mathematics, applied (199) 199
asymptotic stability (194) 194
time-varying delay (194) 194
control systems (188) 188
neural networks (171) 171
analysis (155) 155
linear-systems (142) 142
mathematical models (129) 129
delay effects (127) 127
exponential stability (114) 114
computer science, artificial intelligence (111) 111
time-varying delays (110) 110
design (107) 107
time-delay systems (107) 107
uncertainty (107) 107
delay-dependent criteria (104) 104
delays (102) 102
uncertain systems (94) 94
robustness (91) 91
lyapunov-krasovskii functional (88) 88
lmi (86) 86
neutral systems (86) 86
symmetric matrices (86) 86
mathematical analysis (85) 85
delay systems (83) 83
systems (81) 81
discrete (77) 77
time varying systems (76) 76
engineering (70) 70
operations research & management science (66) 66
algorithms (65) 65
robust control (64) 64
linear systems (63) 63
delay-dependent criterion (62) 62
control (61) 61
global asymptotic stability (60) 60
computer science, theory & methods (58) 58
guaranteed cost control (58) 58
lmis (58) 58
fuzzy systems (57) 57
robust stabilization (56) 56
mathematics (55) 55
state feedback (55) 55
numerical stability (54) 54
distributed delays (53) 53
time delay (52) 52
time-delay (52) 52
feedback (51) 51
global exponential stability (51) 51
lmi approach (51) 51
dependent stability (49) 49
state (48) 48
asymptotic properties (47) 47
computer simulation (47) 47
dynamical systems (47) 47
instruments & instrumentation (46) 46
computer science (45) 45
electrical engineering (44) 44
nonlinearity (44) 44
singular systems (44) 44
nonlinear-systems (43) 43
time-varying systems (42) 42
varying delay (42) 42
stochastic systems (41) 41
synchronization (41) 41
absolute stability (40) 40
inequalities (40) 40
delay-dependent conditions (39) 39
fuzzy control (39) 39
neural-networks (39) 39
zeitverzögerung (39) 39
design engineering (38) 38
controllers (37) 37
nonlinear perturbations (37) 37
mathematics, interdisciplinary applications (36) 36
interval time-varying delay (35) 35
sufficient conditions (34) 34
derivatives (32) 32
descriptor systems (32) 32
engineering, multidisciplinary (32) 32
lyapunov functional (32) 32
time-delay system (32) 32
delay dependent (31) 31
delay lines (31) 31
markov processes (31) 31
matrix methods (31) 31
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 05/2015, Volume 25, Issue 7, pp. 961 - 970
Journal Article
Automatica, ISSN 0005-1098, 2009, Volume 45, Issue 3, pp. 744 - 749
This paper provides a new delay-dependent stability criterion for systems with a delay varying in an interval. With a different Lyapunov functional defined, a... 
Lyapunov functional | Stability | Linear matrix inequality (LMI) | Time-varying delay | Delay-dependent | LINEAR-SYSTEMS | H-INFINITY CONTROL | ROBUST STABILITY | STABILIZATION | TIME | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 08/2009, Volume 19, Issue 12, pp. 1364 - 1375
Journal Article
Automatica, ISSN 0005-1098, 2006, Volume 42, Issue 10, pp. 1769 - 1774
In this paper, we study stability and L 2 -gain for a class of switched systems with time-varying delays. Sufficient conditions for exponential stability and... 
Switched delay systems | Exponential stability | [formula omitted]-gain | Delay-dependent | switched delay systems | delay-dependent | L-2-gain | ROBUST STABILITY | STABILIZATION | H-INFINITY | exponential stability | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
Automatica, ISSN 0005-1098, 02/2016, Volume 64, pp. 121 - 125
This paper is concerned with the delay-dependent stability for the linear systems with a time-varying delay. To get a result in the form of LMI from a... 
Infinite series form | Time-varying delay | Delay-dependent stability | Jensen inequality | Further improvement | ROBUST STABILITY | AUTOMATION & CONTROL SYSTEMS | VARYING DELAY | INTEGRAL INEQUALITY | DEPENDENT STABILITY | ENGINEERING, ELECTRICAL & ELECTRONIC | Equality
Journal Article
Automatica, ISSN 0005-1098, 2009, Volume 45, Issue 10, pp. 2265 - 2271
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2020, Volume 363, pp. 300 - 311
This paper is concerned with the stability analysis of numerical solutions for linear delay differential–algebraic equations. By means of the argument... 
Delay differential–algebraic equations | The argument principle | Runge–Kutta methods | Delay-dependent stability | MULTISTEP | MATHEMATICS, APPLIED | Delay differential-algebraic equations | SYSTEMS | Runge-Kutta methods | ASYMPTOTIC STABILITY
Journal Article
IEEE Transactions on Power Systems, ISSN 0885-8950, 05/2012, Volume 27, Issue 2, pp. 932 - 941
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2018, Volume 320, pp. 149 - 157
This paper investigates the stability criteria of time-varying delay systems with known bounds of the delay and its derivative. To obtain a tighter bound of... 
Lyapunov stability | Time-varying delay | Delay-dependent matrix | LINEAR-SYSTEMS | MATHEMATICS, APPLIED | NEURAL-NETWORKS | STABILIZATION | INEQUALITY | IMPROVEMENT | STATE | CRITERION
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 01/2007, Volume 52, Issue 1, pp. 95 - 101
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 08/2018, Volume 344, pp. 108 - 128
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 03/2005, Volume 50, Issue 3, pp. 384 - 387
Journal Article
Automatica, ISSN 0005-1098, 10/2006, Volume 42, Issue 10, pp. 1769 - 1774
In this paper, we study stability and L -gain for a class of switched systems with time-varying delays. Sufficient conditions for exponential stability and... 
Delay-dependent | Exponential stability | Switched delay systems | gain
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 09/2019, Volume 371, pp. 25 - 39
Journal Article